# SDR CAL960111

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Inoperative
- Location: Cabin
- Part time: 33,169 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1082 - CLE - A SMOKEY ODOR IN REAR OF CABIN WAS REPORTED TWICE DURING FLIGHT.  THE AIR WAS CLEARED BOTH TIMES BY USING HIGH POSITION ON BOTH PACKS.  MAINTENANCE RAN BOTH PACKS AND INSPECTED THE WATER SEPARATOR BAGS.  MAINTENANCE WAS UNABLE TO REPRODUCE THE ODOR AND NO DEFECTS WERE FOUND.  SUBSEQUENTLY, WHILE THE AIRCRAFT WAS IN SERVICE CHECK, THE AIR DISTRIBUTION FAN WAS FOUND AT FAULT.  THE AIR DISTRIBUTION FAN WAS REMOVED AND REPLACED.  (M)
